Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Sweating, body ache, severe cough, sore throat, head ache. No improvement with medicines. Any home remedies?

I have had sweating, achy body, bad cough , chills, sore throat and head aches and jaw aches for 5-6 wks. now. I tried nightquil, dayquil, aleve , 10 days of cipro, Alegra-D and I still feel like crap and I have shortness of breath. I went to the doctor and had blood work done and spent $250 that I don t have. I have no insurance and no job. What would be a good home remedy for me besides suffering like I have? Or what do I have? When I eat, lie down, or talk I cough bad.
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Dear patient,

It sounds like a more severe respiratory infection that may require antibiotics and therefore attempting home remedies is probably unwise; when infectious symptoms last so long, other possibilities such as tuberculosis, AIDS, etc should be contemplated as well.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor